# SDR SWIA201128527

- Difficulty date: November 12, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 23,802 hours, 20,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MIDDLE AND RIGHT FORWARD OVERWING EMERGENCY LIGHTS ARE OUT.  (FLT 5315)  RELAMPED EMERGENCY LIGHTS.
